Items where Author is "Amirali, Ilhame"
Group by: Item Type | No Grouping Jump to: Article Number of items: 2. ArticleAmirali, Ilhame and Durmaz, Muhammet Enes and Amiraliyev, Gabil M. (2024) A numerical approach for solving Volterra delay integro-differential equation. Miskolc Mathematical Notes, 25 (2). pp. 553-561. ISSN 1787-2413 Amirali, Ilhame (2019) Analysis of higher order difference method for a pseudo-parabolic equation with delay. Miskolc Mathematical Notes, 20 (2). pp. 755-766. ISSN 1787-2413 |